# SDR UIEA2025021000123

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO 4453B761 PART 1-2 (SB747-53A2899), FOUND L/H S-11L LOWER LONGERON SPLICE FITTING AREA ONE HOLE OVERSIZE.( 1. ACCOMPLISHED EI T2025A53M-174 REV 1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
